# SDR AUS20030251

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7620123014138
- Condition: Cracked
- Location: Tailboom
- Part time: 7,799 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE TEE SECTION CRACKED. CRACK LENGTH APPROXIMATELY 25.4MM (1IN). CRACK IS LOCATED IN AREA IMMEDIATELY ABOVE THE TOP LT TAIL BOOM ATTACHMENT FITTING AND APPEARS TO HAVE INITIATED FROM THE  RADIUS CUT AT THE END OF THE STRINGER.
